MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO AVF SAFETOUCH II NEEDLE; AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO AVF SAFETOUCH II NEEDLE; AVF NEEDLE
Model Number FS+152530BC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Nurse manager, reported that a safetouch ii needle would not retract into the safety upon removal.This was noticed upon removing the needle post treatment.No blood was lost, no adverse events occurred, no needle stick resulted.No further information has been provided.
 
Event or Problem Description

Brand Name
NIPRO AVF SAFETOUCH II NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key11346830
Report Number8041145-2021-00005
Device Sequence Number4107889
Product Code FOZ
UDI-Device Identifier00383790000062
UDI-Public00383790000062
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberFS+152530BC
Device Catalogue NumberFS+152530BC
Device Lot Number20F10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;